# SDR REXA2022080801789

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3177263
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX STEPS LOWER ATTACH ANGLE FOUND TO BE CORRODED AND BENT.	REMOVED AND REPLACED,UNSERVICABLE PAX STEP LOWER ATTACH ANGLE, IAW CRJ700 SRM #51-40-11-001-001-A01, #51-42-13-001-001-A01,AND #51-42-06-001-001-A01.
